IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2031 
Small font sizeDefault font sizeIncrease font size
Navigate Here
  »   My Preferences 
  »   Manuscript submission

 


This article has been cited by
1Management of Psychotropic Drug–Induced DRESS Syndrome: A Systematic Review
Tanner J. Bommersbach,Maria I. Lapid,Jonathan G. Leung,Julie L. Cunningham,Teresa A. Rummans,Simon Kung
Mayo Clinic Proceedings.2016;91(6)787
[DOI]
2Lamotrigine
Tanner J. Bommersbach,Maria I. Lapid,Jonathan G. Leung,Julie L. Cunningham,Teresa A. Rummans,Simon Kung
Reactions Weekly.2013;1436(1)23
[DOI]
3Lamotrigine Associated DRESS Syndrome – a Case Report
Jagoda Balaban,Đuka Ninkovic-Baroš
Serbian Journal of Dermatology and Venereology.2015;7(1)23
[DOI]
4Drug reaction with eosinophilia and systemic symptoms (DRESS) in the pediatric population: A systematic review of the literature
Grace Y. Kim,Katelyn R. Anderson,Dawn M.R. Davis,Jennifer L. Hand,Megha M. Tollefson
Journal of the American Academy of Dermatology.2020;83(5)1323
[DOI]
5Drug reaction with eosinophilia and systemic symptoms (DRESS) in the pediatric population: A systematic review of the literature
Steve S. Chung,Courtney Schusse
Journal of the American Academy of Dermatology.2014;35(5)133
[DOI]
6Lamotrigine induced DIHS/DRESS: Manifestations, treatment, and outcome in 57 patients
Xiang-qing Wang,Bin lv,Hong-fen Wang,Xu Zhang,Sheng-yuan Yu,Xu-sheng Huang,Jia-tang Zhang,Cheng-lin Tian,Sen-yang Lang
Clinical Neurology and Neurosurgery.2015;138(5)1
[DOI]
Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow